# SDR DALA2018050903266

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 48,570 hours, 33,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMPENNAGE LONGERON 2L, BS 1132 WAS FOUND CRACKED ON THE AFT SIDE. ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-05, REPAIR 2.
